Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Nonlinear diffusion induced by nonlinear sources

Authors: D. D. Joseph and E. M. Sparrow
Journal: Quart. Appl. Math. 28 (1970), 327-342
MSC: Primary 80.35
DOI: https://doi.org/10.1090/qam/272272
MathSciNet review: 272272
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.35

Retrieve articles in all journals with MSC: 80.35

Additional Information

DOI: https://doi.org/10.1090/qam/272272
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society